JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CERTAIN CLASS OF QR-SUBMANIFOLDS OF MAXIMAL QR-DIMENSION IN QUATERNIONIC SPACE FORM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 2,  2013, pp.147-161
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.2.147
 Title & Authors
CERTAIN CLASS OF QR-SUBMANIFOLDS OF MAXIMAL QR-DIMENSION IN QUATERNIONIC SPACE FORM
Kim, Hyang Sook; Pak, Jin Suk;
  PDF(new window)
 Abstract
In this paper we determine certain class of -dimensional QR-submanifolds of maximal QR-dimension isometrically immersed in a quaternionic space form, that is, a quaternionic Khler manifold of constant Q-sectional curvature under the conditions (3.1) concerning with the second fundamental form and the induced almost contact 3-structure.
 Keywords
quaternionic space form;quaternionic Khler manifold;constant Q-sectional curvature;QR-submanifold of maximal QR-dimension;almost contact 3-structure;
 Language
English
 Cited by
 References
1.
A. Bejancu, Geometry of CR-submanifolds, D. Reidel Publishing Company, Dordrecht, Boston, Lancaster, Tokyo, 1986.

2.
B. Y. Chen, Geometry of submanifolds, Marcel Dekker Inc., New York, 1973.

3.
J. Erbacher, Reduction of the codimension of an isometric immersion, J. Diff. Geom. 5 (1971), 333-340.

4.
S. Funabashi, J. S. Pak and Y. J. Shin, On the normality of an almost contact 3-structure on QR-submanifolds, Czecho. Math. J. 53 (2003), 571-589. crossref(new window)

5.
S. Ishihara, Quaternion Kaehlerian manifolds, J. Diff. Geom. 9 (1974), 483-500.

6.
S. Ishihara and M. Konishi, Differential geometry of fibred spaces, Publication of the study group of geometry, Vol. 8, Tokyo, 1973.

7.
H. S. Kim and J. S. Pak, QR-submanifolds of maximal QR-dimension in quaternionic projective space, J. Korean Math. Soc. 42 (2005), 655-672. crossref(new window)

8.
Y. Y. Kuo, On almost contact 3-structure, Tohoku Math. J. 22 (1970), 325-332. crossref(new window)

9.
J.-H. Kwon and J. S. Pak, Scalar curvature of QR-submanifolds immersed in a quaternionic projective space, Saitama Math. J. 17 (1999), 47-57.

10.
J.-H. Kwon and J. S. Pak, QR-submanifolds of (p-1) QR-dimension in a quaternionic projective space $QP^{(n+p)/4}$, Acta Math. Hungarica 86 (2000), 89-116. crossref(new window)

11.
H. B. Lawson, Jr., Rigidity theorems in rank-1 symmetric spaces, J. Differential Geom. 4 (1970), 349-357.

12.
R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms, Tight and Taut Submanifolds, T. E. Cecil and S. S. Chern, eds., Cambridge University Press, 1998.

13.
J. S. Pak, Real hypersurfaces in quaternionic Kaehlerian manifolds with constant Q-sectional curvature, Kodai Math. Sem. Rep. 29 (1977), 22-61. crossref(new window)